Article

Issue Title File
Vol 38, No 4 (2017) Multiple completeness of the root functions for a certain class of ordinary differential pencils with constant coefficients PDF
(Eng)
Rykhlov V.S.
Vol 38, No 4 (2017) On closedness of stationary subgroup of affine transformations group PDF
(Eng)
Popov V.
Vol 38, No 4 (2017) Algebraic sets of universal algebras and algebraic closure operator PDF
(Eng)
Pinus A.G.
Vol 38, No 4 (2017) Hardy type inequalities for fractional integrals and derivatives of Riemann–Liouville PDF
(Eng)
Nasibullin R.
Vol 38, No 4 (2017) Entropic inequalities for matrix elements of rotation group irreducible representations PDF
(Eng)
Man’ko V.I., Markovich L.A.
Vol 38, No 3 (2017) Analogs of Stokes’s formula for polyhedra PDF
(Eng)
Ivanisenko N.
Vol 38, No 3 (2017) Jump problem for differentiable functions with applications PDF
(Eng)
Katz D.B., Kats B.A.
Vol 38, No 3 (2017) A note on an area-type functional of Bloch functions PDF
(Eng)
Kayumov I.R.
Vol 38, No 3 (2017) Conformal radius: At the interface of traditions PDF
(Eng)
Kazantsev A.V.
Vol 38, No 3 (2017) A Schwartz-type boundary value problem in a biharmonic plane PDF
(Eng)
Gryshchuk S.V., Plaksa S.A.
Vol 38, No 3 (2017) Analogy of Bombieri’s number for bounded univalent functions PDF
(Eng)
Gordienko V., Prokhorov D.
Vol 38, No 3 (2017) Semigroups of centered upfamilies on groups PDF
(Eng)
Gavrylkiv V.
Vol 38, No 3 (2017) Homogeneous Hilbert boundary-value problem with several points of turbulence PDF
(Eng)
Fatykhov A.K., Salimov R.B., Shabalin P.L.
Vol 38, No 3 (2017) Strict superharmonicity of Mityuk’s function for countably connected domains of simple structure PDF
(Eng)
Elizarov A.M., Kazantsev A.V., Kinder M.I.
Vol 38, No 3 (2017) On locally invertible harmonic mappings of plane domains PDF
(Eng)
Avkhadiev F.G.
Vol 38, No 3 (2017) The angular deformation of the ring with reference to the centrifugal forces PDF
(Eng)
Anpilohov D., Snizhko N.
Vol 38, No 3 (2017) Problems of unique determination of domains by the relative metrics on their boundaries PDF
(Eng)
Kopylov A.P.
Vol 38, No 3 (2017) A continuation of solutions to convolution equations with the loss of smoothness PDF
(Eng)
Minenkova A.
Vol 38, No 3 (2017) Conformal mappings of stretched polyominoes onto half-plane PDF
(Eng)
Nasyrov S.
Vol 38, No 3 (2017) On a functional differential equation PDF
(Eng)
Evlampiev N.P., Sidorov A.M., Filippov I.E.
Vol 38, No 3 (2017) On the convergence of an explicit difference scheme for evolution variational inequalities with nonlocal space operator PDF
(Eng)
Glazyrina O.V., Pavlova M.F.
Vol 38, No 3 (2017) The miles theorem and new particular solutions to the Taylor–Goldstein equation PDF
(Eng)
Gavrilieva A.A., Gubarev Y.G., Lebedev M.P.
Vol 38, No 3 (2017) Some evaluation of maximum of the product of conformal radii for pairwise non-overlapping domains PDF
(Eng)
Zabolotnii Y., Dvorak I.
Vol 38, No 3 (2017) Determination of the coefficient and boundary regime in boundary value problem for integro-differential equation with degenerate kernel PDF
(Eng)
Yuldashev T.K.
Vol 38, No 3 (2017) The asymptotic solution of the three-band bisingularly problem PDF
(Eng)
Tursunov D.A.
451 - 475 of 607 Items << < 14 15 16 17 18 19 20 21 22 23 > >>